MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW EPIDURAL CATHETERIZATION KIT: 19 GA; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC ARROW EPIDURAL CATHETERIZATION KIT: 19 GA; ANESTHESIA CONDUCTION CATHETER
Catalog Number AK-05501
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "catheter leaked while administering drugs for adductor canal block.There was no reported patient harm or con sequence.".
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer reported the catheter was leaking.The customer returned an epidural catheter and lidstock.The returned sample was visually examined with and without magnification.Visual examination of the returned catheter revealed that the catheter appears used as biological material can be seen between the inner coils.No other defects or anomalies were observed.Dimensional inspection was not required as a part of this complaint investigation.Functional inspection was performed on the returned sample.A functional leak test was performed, using the returned catheter and a lab inventory snaplock assembly with the lab leak tester.The proximal end of the catheter was inserted into the snaplock assembly until it bottomed out and the components were locked.The catheter was confirmed to be secured by tugging gently.The snaplock assembly was then connected to the lab leak tester and the pressure was increased to 10 psi to establish flow.The distal end of the catheter was then capped off and the pressure was increased to 25 psi for 30 seconds.No leak was detected and therefore, no functional issues were found with the returned sample.A device history record review was performed on the epidural catheter with no relevant findings.The reported complaint of the catheter leaking could not be confirmed based on the sample received.The returned catheter was functionally leak tested with no leaks observed.A device history record review was performed on the epidural catheter with no relevant findings.Therefore, based on the functional testing, there were no issues found with the returned sample.No further action is required at this time.
 
Event or Problem Description

Brand Name
ARROW EPIDURAL CATHETERIZATION KIT: 19 GA
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21409436
Report Number9680794-2025-00146
Device Sequence Number8214427
Product Code BSO
UDI-Device Identifier40801902005128
UDI-Public(01)40801902005128(11)240609(17)260430(10)33F24E0057(21)
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberAK-05501
Device Lot Number33F24E0057
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown